MathSciNet Relay Station
MathSciNet bibliographic data
MR927191 35J65 (35B25 35R45 90D25 93E05)
Yamada, Naoki Viscosity solutions for a system of elliptic inequalities with bilateral obstacles. Funkcial. Ekvac. 30 (1987), no. 2-3, 417–425.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement